# SDR MALA030459

- Difficulty date: October 13, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 30,244 hours, 24,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y-2Y INSPECTION IN CWA, RT CARGO FRAME STA 658.5, 11.5 INCHES ABOVE SL 1620 CHAFE.  MAINTENANCE REPAIRED DAMAGE IAW EO S53152 INSTALLATION OF DOUBLER.
